# SDR CALA9901602

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN VERTICAL SUPPORT LOWER END ATTACH BRACKET AT STA 1193, LBL 20.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW SRM 51-30-2.
